# SDR AU980202

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Bearing
- Part number: 206040205005
- Condition: Failed
- Location: Engine/Transmiss
- Component: Bell, 206B3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TRANSMISSION FREE WHEEL ASSEMBLY FORWARD BEARING PNO206-040-205-005 AND SHAFT BEARING SURFACE PNO 206-040-222-005 FAILED.
